# SDR UIEA2013061500329

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 69,687 hours, 13,796 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412200412
- Part serial: 2283
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MESSAGE, WEATHER RADAR SYS BOTH LT AND RT SIDE, ACCOMPANIED WEATHER RADAR FAIL MESSAGE ON ND.  R & R WEATHER RADAR PANEL AND RETESTED REF AMM 34-43-00, NO FAULTS FOUND.
